Hi Mary: I am two years post transplant. Initially my hair was thinning for approx 1 month due to the anti rejection drugs. The swelling under your eyes, I did have many years ago when I was on a high dose of prednisone due to my kidneys failing. I think you should check with your nephrologist about your side effects. Also, read you through the information about having a kidney transplant. Hopefully it will address your concerns. (I got a 90 page book covering everything under the sun!) Don't be afraid to ask questions and don't leave the doctor's office until your satisfied your questions have all been answered.
Hi Mary: Make sure you ask at your next appt. It's your body. You can also search on google reputable medical web sites (eg. Mayo Clinic, Webmd, etc). I had facial swelling also when I was on prednisone years ago (and whole lot of other bodily changes). I am currently on 5mg daily and don't have any swelling. Maybe you can get down to that dose eventually.